MathSciNet Relay Station
MathSciNet bibliographic data
MR1793953 (2002a:11071) 11H06 (11H71 94B05)
Chapman, Robin Double circulant constructions of the Leech lattice. J. Austral. Math. Soc. Ser. A 69 (2000), no. 3, 287–297.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement